# SDR DALA2017040302755

- Difficulty date: April 2, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,117 hours, 37,829 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED EXTERNAL SKIN RIGHT SIDE FRONT SPAR AT VERTICAL STABILIZER BETWEEN RIBS 3 & 4.  REPAIRED THE SKIN IAW PRI 556232-14, REVISONS O, 1, 2, 3, 4, 5, 6, 7, AND ER/A 556232-14, REV ORIGINAL.
